RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1991, Volume 50, Issue 2, Pages 3–13 (Mi mz3020)  

This article is cited in 2 scientific papers (total in 2 papers)

Derivatives of the algebra of smooth functions on a locally compact Abelian group

S. S. Akbarov

Moscow Institute of Electronic Engineering

Full text: PDF file (905 kB)

English version:
Mathematical Notes, 1991, 50:2, 771–778

Bibliographic databases:

UDC: 513.88+519.4
Received: 12.09.1990

Citation: S. S. Akbarov, “Derivatives of the algebra of smooth functions on a locally compact Abelian group”, Mat. Zametki, 50:2 (1991), 3–13; Math. Notes, 50:2 (1991), 771–778

Citation in format AMSBIB
\Bibitem{Akb91}
\by S.~S.~Akbarov
\paper Derivatives of the algebra of smooth functions on a locally compact Abelian group
\jour Mat. Zametki
\yr 1991
\vol 50
\issue 2
\pages 3--13
\mathnet{http://mi.mathnet.ru/mz3020}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1139693}
\zmath{https://zbmath.org/?q=an:0744.43005}
\transl
\jour Math. Notes
\yr 1991
\vol 50
\issue 2
\pages 771--778
\crossref{https://doi.org/10.1007/BF01157560}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991HK92100024}


Linking options:
  • http://mi.mathnet.ru/eng/mz3020
  • http://mi.mathnet.ru/eng/mz/v50/i2/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. S. Akbarov, “Fourier transform of invariant differential operators on a locally-compact Abelian group”, Math. Notes, 56:2 (1994), 852–855  mathnet  crossref  mathscinet  zmath  isi
    2. S. S. Akbarov, “A criterion for completeness of an analytic vector field on a locally compact Abelian group”, Russian Acad. Sci. Sb. Math., 83:2 (1995), 297–313  mathnet  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:195
    Full text:80
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020